Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Character sums associated
to finite Coxeter groups

Authors: Jan Denef and François Loeser
Journal: Trans. Amer. Math. Soc. 350 (1998), 5047-5066
MSC (1991): Primary 11T24, 11L05; Secondary 33C80
MathSciNet review: 1443870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper is a character sum identity for Coxeter arrangements over finite fields which is an analogue of Macdonald's conjecture proved by Opdam.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11T24, 11L05, 33C80

Retrieve articles in all journals with MSC (1991): 11T24, 11L05, 33C80

Additional Information

Jan Denef
Affiliation: Department of Mathematics, University of Leuven, Celestijnenlaan 200B, 3001 Leuven, Belgium

François Loeser
Affiliation: Centre de Mathématiques, Ecole Polytechnique, F-91128 Palaiseau (URA 169 du CNRS), and Institut de Mathématiques, Université P. et M. Curie, Case 82, 4 place Jussieu, F-75252 Paris Cedex 05 (UMR 9994 du CNRS)

PII: S 0002-9947(98)02025-X
Keywords: Character sums, finite fields, Coxeter groups, monodromy, $\ell$-adic cohomology
Received by editor(s): March 29, 1996
Received by editor(s) in revised form: January 24, 1997
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia